# SDR ASAA11510551

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 18,713 hours, 5,849 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH AUTO PILOT "B" ENGAGED AIRPLANE ROLLED 1/4 DEGREE LEFT TO RIGHT (INDICATED ON THE AILERON TRIM INDICATOR ON YOKE) FLIGHT ATTENDANTS NOTICED IT MID CABIN.  NO ISSUES WITH AUTO PILOT "A" ENGAGED.  COULD NOT DUP.  DFCS FAULT REVIEW NR 20 LOG NO FAULTS LAST LEG.  ACCOMP DFCS LAND VERIFY NR 49 TEST AILERON LIBRARY TEST NR 31 & HGS SYSTEM TEST.  ALL CHECK NML REF FIM:22 11/801 MM:22 11 00 22 11 25 & SSM: 34 36 00.
